# SDR SWAA2024072607514

- Difficulty date: June 30, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 26,284 hours, 12,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO COMPARTMENT RH SIDE PLATE BETWEEN STA. 500H-500I.(MARKED)<[01] BLENDED AREAS REMOVED .005' MATERIAL; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. THIS SECTION TO BE REPLACED ON NR# TTG8Q00UA2QH.;[02] VERIFIED : ROBERT DENSFORD (TECHNICIAN); 03-JUL-2024 14:32 UTC BLENDED AREAS REMOVED .005' MATERIAL; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. THIS SECTION TO BE REPLACED ON NR# TTG8Q00UA2QH.
